Change search
ReferencesLink to record
Permanent link

Direct link
The Height Fluctuations of an Off-Critical Dimer Model on the Square Grid
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2012 (English)In: Journal of statistical physics, ISSN 0022-4715, E-ISSN 1572-9613, Vol. 148, no 1, 67-88 p.Article in journal (Refereed) Published
Abstract [en]

The dimer model on a planar bipartite graph can be viewed as a random surface measure. We study these fluctuations for a dimer model on the square grid with two different classes of weights and provide a condition for their equivalence. In the thermodynamic limit and scaling window, these height fluctuations are shown to be non-Gaussian.

Place, publisher, year, edition, pages
2012. Vol. 148, no 1, 67-88 p.
Keyword [en]
Dimer model, Scaling window, Non-Gaussian
National Category
Physical Sciences Mathematics
URN: urn:nbn:se:kth:diva-100168DOI: 10.1007/s10955-012-0529-3ISI: 000306126100004ScopusID: 2-s2.0-84864290066OAI: diva2:543012
Knut and Alice Wallenberg Foundation, KAW 2010.0063
QC 20120806Available from: 2012-08-06 Created: 2012-08-06 Last updated: 2012-08-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Chhita, Sunil
By organisation
Mathematics (Div.)
In the same journal
Journal of statistical physics
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 32 hits
ReferencesLink to record
Permanent link

Direct link